# SDR CA110927004

- Difficulty date: September 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Seized
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW CALLED TO REPORT THAT AFTER DEBOARDING PAX, THEY STARTED THE APU & AFTER 2 MINUTES THEY STARTED SMELLING A BURNING - HEAT TYPE SMELL & THE CABIN TEMPERATURE STARTED CLIMBING VERY HOT WHICH THEY COULD NOT CONTROL - THEY STARTED THE ENGINES THINKING THAT MAYBE THEY HAD AN APU PROBLEM BUT THIS DID NOT CHANGE THE SITUATION.  AIRC CYLCLE MACHINE SEIZED.  AIR CYCLE MACHINE REPLACED.
